# SDR SWAA2021060762234

- Difficulty date: April 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 887 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS 887 S-21R WL181. / CORROSION DAMAGE EVALUATION ON ACB STRINGER CLIP BS887; S-21R; WL181 WAS FOUND TO BE OUT OF LIMITS. DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW STRINGER CLIP FABRICATED FROM BAC 1493-887 #7075T62C EXT. LOT# 1456342-1. PER DWGS 147A3500; 147A0060; 147A3287; AND SRM 51-40-02. 87713U 26APR21
